Journal of Cutaneous and Aesthetic Surgery
Print this page
Email this page
Small font size
Default font size
Increase font size
Home About us Current issue Archives Instructions Submission Subscribe Editorial Board Partners Contact e-Alerts Login 
LETTER
Year : 2012  |  Volume : 5  |  Issue : 1  |  Page : 61-62

Streaky hypopigmentation following lignocaine injection: An unusual side effect


Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, Punjab, India

Correspondence Address:
Sunil Dogra
Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Education and Research, Chandigarh, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-2077.94336

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2211    
    Printed75    
    Emailed1    
    PDF Downloaded100    
    Comments [Add]    

Recommend this journal